Mathematics journal of Toyama University.

  • Publisher: Dept. of Mathematics, Faculty of Science, Toyama University
  • Print ISSN: 0916-6009
  • Electronic ISSN:
  • OCLC Number: 23114710
  • Subject: Mathematics Periodicals.
  • Subject code: QA
  • Publication history: Vol. 13 (1990)-v. 27 (2004).

Print Holdings

Archiving Institution Program Holdings Description Retention
HathiTrust (HATHI) HTDL v.1-4 (1978-81); v.5-7 (1982-84); v.12 (1989); v.13 (1990); v.13-15 1990-92; v.16-18; v.16-17 1993-94; v.17-20; v.18-19 1995-1996; v.19 1996; v.20-22 1997-99; v.21-23; v.23 (2000); v.23-24 2000-01; v.24-26; v.24 (2001); v.25 (2002); v.25-26 2002-2003; v.26 (2003); v.27 2004; v.28 (2005) permanent
Linda Hall Library of Science, Engineering & Technology (LHL) Linda Hall Library of Science, Engineering & Technology v.13-v.27 (1990-2004)